Author Topic: Getting Weaker after Each Chemo Session  (Read 14951 times)

sewandsew

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #30 on: September 25, 2011, 04:59:56 PM »
I am sending you HELP:

Hugs    Encouragement   Love   Prayers

stephL

  • Sr. Member
  • ****
  • Posts: 453
Re: Getting Weaker after Each Chemo Session
« Reply #31 on: September 26, 2011, 11:14:15 AM »
Daisy, I wish I could come up with some brilliant good wishes to cheer you and give you strength. It's brain fog giving me writer's block, I guess. All I can say is thank you for having the courage to share your story with us. A lot of people read here and I'm sure you've touched lives and you may never know about it. Take good care of yourself, keep fighting, and remember we are here for you.
"Unlike weakness, fatigue can be alleviated by periods of rest." -Wikipedia: Fatigue (medical)

4Kids

  • Hero Member
  • *****
  • Posts: 685
Re: Getting Weaker after Each Chemo Session
« Reply #32 on: September 26, 2011, 02:26:34 PM »
I think of you all the time, Daisy. I pray for you, and you inspire me.

Fighting cancer is incredibly hard. I saw that watching my Mom. Your words speak to your strength.

All my best wishes,

Jackie
Plaquinel, Restasis, Salagen, Arthrotec, Cod Liver Oil, B Vitamins, Palafer-C, Plaquinel, Metformin, Spironlactone, Biotin

jstroble

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #33 on: September 26, 2011, 02:54:46 PM »


Thinking of you and sending healing thoughts your way. 

Joyce

Bucky

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 3679
Re: Getting Weaker after Each Chemo Session
« Reply #34 on: October 19, 2011, 02:21:07 PM »
Hi Daisy - how are you?  Been thinking about you.

Hugs,
Bucky
« Last Edit: October 19, 2011, 06:39:54 PM by Bucky »
Come sit a spell and join in live chat - we serve non-fattening, zero calorie goodies while discussing all kinds of things.  ;D

http://www.sjogrensworld.org/chats.htm   (find our chat times here!)

Narablueeyes

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #35 on: October 19, 2011, 04:10:41 PM »
Positive, healing thoughts coming your way.

Carebear

  • Hero Member
  • *****
  • Posts: 1740
Re: Getting Weaker after Each Chemo Session
« Reply #36 on: October 19, 2011, 04:31:55 PM »
Daisy,

I think about you every time I'm in my garden...looking at MY daisies.  ;) 
Sjogren's syndrome, RA,  Raynaud's phenomenon, Celiac Disease, Hashimoto's Thyroiditis, Grave's Disease, Fibromyalgia, Osteoarthritis, Osteopenia, Cervical Stenosis

Gabapentin, Methotrexate, Synthroid, Dexilant, Domperidone, Metronidazole, Pennsaid, folic acid.

kellyptyler

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #37 on: October 19, 2011, 05:37:38 PM »
I will be praying for you daily. Hang in there.

Carolina

  • Hero Member
  • *****
  • Posts: 5831
  • —if it ain't one thing, it's another." Roseanne R.
Re: Getting Weaker after Each Chemo Session
« Reply #38 on: October 19, 2011, 06:05:46 PM »
Daisy dear,

Thinking of you, with tears.

The thing about chemo is that if it makes you very very sick that means it is killing the cancer cells.

If it doesn't, it means your body is resisting the chemo, so the cancer cells are protected.

It is a hard fact, but true.

at least with most chemos.   I pray that your very horror is part of your recovery.

I also pray to hear from you when you are ready to write to us again.

Hugs

Elaine
Female-Elaine,79-CVID-pSJS-WMD (Eylea) C-PN-CAD-Osteoarth-SFN-Knee/Shoulder Degeneration-SIBO-Act.Purpura-Tinitus-Meniere's-Hiatal Hernia-Achalasia-Hand Surgeries, UTI's-Braces/Walker-IVIG Gamx-Medrol-Gabapentin-Atenolol-Pilocarpine-LDN-Nasonex-Lipitor-Estrogel-D-Mannose-NAC-Om. 3-Naltrexone-Esomep.

Chickpea

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #39 on: October 20, 2011, 03:33:32 AM »
Dearest Daisy

You've been on my mind.  I hope that you're feeling all the love and concern coming from everyone here.

Sending gentle hugs - Chickpea

gurs

  • Hero Member
  • *****
  • Posts: 2709
Re: Getting Weaker after Each Chemo Session
« Reply #40 on: October 20, 2011, 04:24:18 AM »
Daisy,

Hang in there girl!!! your are a true warrior...look at what your dealing with..Cancer and Autoimmune..cant get much worse than that...
BUT..think when your treatment is done, your body will heal, and you will feel so much better in the long run.

I cant even imagine. I thought just my little Rituxan was bad???? your an inspiration.

Gursie

52 years old.Primary SS, Lupus, Raynauds, POTS, Hormone issues from Hyster-menopause, systemic candida,osteoporosis,Gastroparesis, chronic neuropathy, migraines, sinus/dental issues. selective immune def/low t-cells.
Prednisone & medrol , plaquenil, diflucan, bio-estrogen creams,many supplements

Surroundedbylove

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #41 on: October 20, 2011, 04:51:27 AM »
I am new to this forum but I wanted to reach out to you as a fellow member who has traveled the cancer journey.

I have chemo induced peripheral neuropathy and it was improved by the electrically enhanced acupuncture.  Admittedly it took about 18 months post-chemo (the neuropathy causing chemo (I had two chemos)) for it to get to it's best because it can take up to two years for nerves to regenerate.  I don't know if that is an option for you but you might want to ask about it.  Also, gabapentin helped the neuropathy in the meantime as well.

Chemo is rough - no doubt about it.  My SJS symptoms minimized about 2-3 months into chemo but the chemo itself was really, really rough (but worth it).

Best of luck to you.

SBL

Daisy1234

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #42 on: October 20, 2011, 06:03:16 AM »
Hello my dear dear friends:

How lovely it is to know that so many of you are thinking of me and wishing me well! 

I've just had the 4th of 8 rounds of chemo last week and have been struggling quite a bit with the side-effects.  Chemo is not easy as many of you have seen with your special loved ones or even have experienced first hand. (Surroundedbylove having to do chemo twice!!!!) 

However, there is a light at the end of the tunnel as I'm halfway done my R-CVP chemo treatments now and after number 8 I will only have to do 2 more years of Rituxan maintenance to complete this cancer treatment which hopefully will be much easier than what I'm enduring now.  I am also very lucky that my only job is to focus on fighting this cancer and regaining my strength once it is done.

Thank you all so very much for your touching posts of caring, I really don't know what I'd do without you all.

with grateful hugs,
Daisy

irish

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 13559
Re: Getting Weaker after Each Chemo Session
« Reply #43 on: October 20, 2011, 07:18:31 PM »
Daisy, I am glad that you were able to post. We all needed to hear from you. YOu sound better than I thought you would. Thank goodness your only job is to cope with this beast for now.

Know that I am thinking of you and sending up prayers to keep you strong through this ordeal and healthy when it is over. Just noticed your little ditty about God and your toes. Hugs Irish ;D

season

  • Guest
Re: Getting Weaker after Each Chemo Session
« Reply #44 on: October 20, 2011, 08:58:06 PM »
wishing you well. Take care of yourself.